# SDR CALA2025041103714

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 77,480 hours, 34,307 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2709
- Condition: Faulted
- Location: Zone 100
- Part time: 718,299 hours, 709,191 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

VENT BLOWER/EXTRACT FAULT ON TAKEOFF ROLL. REF L/P 4453445. 21-26-53 SKIN AIR OUTLET VAVLE CALL OUT AFTER AEVC TEST REMOVED AND REPLACED SKIN AIR OUTLET VALVE PER AMM 21-26-53. PERFORMED OPS CHECK PER AMM 21-26-00-710-001A. TEST OK.
